MathSciNet Relay Station
MathSciNet bibliographic data
MR2105740 (2005h:60252) 60J80
Alsmeyer, G.; Rösler, U. On the existence of $\phi$-moments of the limit of a normalized supercritical Galton-Watson process. J. Theoret. Probab. 17 (2004), no. 4, 905–928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement